# SDR DALA2023111309320

- Difficulty date: November 10, 2023
- Submitted: November 13, 2023
- Operation: Air carrier
- Aircraft: N324DX
- Make and model: Airbus A321-211
- Aircraft serial: 7765
- Aircraft time: 19,211 hours, 8,604 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3024 OXYGEN PANEL MASK DEPLOYED AT DOOR 4 AFT GALLEY. CORRECTIVE ACTION: R/R RIGHT DOOR EMERGENCY O2 CONTAINER AND MASKS. IAW A321 AMM 35-21 OPS CK GOOD. (0058943)
